# SDR DLM88080794

- Difficulty date: May 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 48,692 hours, 37,445 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM OMI C/N C12317161 DUE ERA 465882-14 REV A CODE 9-53-31-20 ACTL 2300 FWD CARGO DOOR CUTOUT FORWARD EDGE DAMAGE.  ACCOMPLISHED PERMANENT REPAIR IAW ERA 465882-14 REV A.
